Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 1:41 PM MDT for Chouteau County, Hill County, Montana. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2012, 1:41 PM MDT (19:41 UTC)
- Expired
- Jun 26, 2012, 2:19 PM MDT
- In force
- 38 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Chouteau County, MT, Hill County, MT
The radar
The Great Falls radar (KTFX), 100 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:45 PM MDT | TSTM WND GST 45 | Fort Benton, MT | ESTIMATED 45 MPH WIND GUST IN THE FORT BENTON AREA. NO PRECIPITATION YET. |
| Jun 26, 2:04 PM MDT | TSTM WND GST 60 | 1 N Loma, MT | 60 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 11:20 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 7.7 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1099 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 223 m²/s²
- 0-3 km storm-relative helicity
- 481 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 20.6
The text
As transmitted, in the capitals the NWS used until 2016.
200 WUUS55 KTFX 261941 SVRTFX MTC015-041-262030- /O.NEW.KTFX.SV.W.0055.120626T1941Z-120626T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 141 PM MDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA... THIS INCLUDES THE CITIES OF...FORT BENTON...BIG SANDY... SOUTH CENTRAL HILL COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 230 PM MDT * AT 137 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES WEST OF FORT BENTON...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IN THE WARNING INCLUDE BIG SANDY AND FORT BENTON. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. HAIL TO THE SIZE OF QUARTERS HAVE BEEN REPORTED WITH THIS SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA. && LAT...LON 4840 11019 4807 10984 4774 11090 4788 11106 TIME...MOT...LOC 1940Z 234DEG 45KT 4787 11085 $$
2 follow-up statements
818
WWUS55 KTFX 262006
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
206 PM MDT TUE JUN 26 2012
MTC015-041-262030-
/O.CON.KTFX.SV.W.0055.000000T0000Z-120626T2030Z/
CHOUTEAU MT-HILL MT-
206 PM MDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTH CENTRAL HILL AND NORTH CENTRAL CHOUTEAU COUNTIES...
AT 204 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 23 MILES WEST
OF BIG SANDY...OR 16 MILES NORTH OF FORT BENTON...MOVING NORTHEAST AT
50 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.
LAT...LON 4794 11059 4807 11074 4818 11056 4838 11017
4821 10998
TIME...MOT...LOC 2005Z 234DEG 45KT 4806 11056
$$517
WWUS55 KTFX 262019
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
219 PM MDT TUE JUN 26 2012
MTC015-041-262029-
/O.CAN.KTFX.SV.W.0055.000000T0000Z-120626T2030Z/
CHOUTEAU MT-HILL MT-
219 PM MDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HILL AND NORTH
CENTRAL CHOUTEAU COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM MDT
TUESDAY AFTERNOON FOR NORTHWESTERN MONTANA.
LAT...LON 4794 11059 4807 11074 4818 11056 4838 11017
4821 10998
TIME...MOT...LOC 2019Z 234DEG 45KT 4816 11035
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 11:54 AM MDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 26, 11:54 AM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1154 AM MDT TUE JUN 26 2012 .UPDATE...WENT THROUGH A FEW HOURS OF SEVERE WEATHER EARLIER THIS MORNING BUT ACTIVITY HAS TAPERED OFF AS THE NOCTURNAL MID-LEVEL JET DISSIPATED. AM EXPECTING A FEW MORE HOURS OF GENERALLY QUIET WEATHER BEFORE SEVERE ACTIVITY STARTS UP AGAIN DURING THE EARLY TO MID AFTERNOON HOURS. HAVE UPDATED THE FORECAST/POPS TO REFLECT THIS LULL WITH THE BEST LIKELIHOOD OF SEVERE WEATHER STILL EXPECTED TO BE NORTH AND WEST OF A LINE FROM GREAT FALLS TO HAVRE. FRONTAL PASSAGE ACROSS MY WESTERN CWA IS CURRENTLY EXPECTED TO BE SOMETIME BETWEEN 1 PM AND 3 PM. RED FLAG WARNINGS IN THE SOUTHERN HALF OF THE FORECAST AREA CONTINUE TO LOOK FAVORABLE AND WILL REMAIN IN PLACE. THE HIGH WIND WARNING FOR THE NORTHERN ROCKY MOUNTAIN FRONT ALSO LOOKS FAVORABLE BUT MAY BE STARTING AN HOUR OR TWO TOO LATE...ALTHOUGH THE SITUATION IS NOT AS CLEAR FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. FOR NOW WILL LEAVE THE WATCH IN PLACE AND MAKE THE DECISION WITH THE AFTERNOON PACKAGE. MPJ && .AVIATION... UPDATED 1800Z. STRONG COLD FRONT WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON BRINGING A WIND SHIFT TO THE WEST WITH GUSTY WEST WINDS. AHEAD OF THE FRONT WINDS ARE LIGHT AND VARIABLE IN A VERY MOIST AND UNSTABLE AIRMASS OVER NORTH CENTRAL MT WITH GUSTY SOUTH WINDS IN A DRY AIRMASS OVER SW MT. STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ALONG THE FRONT FOR AREAS N AND W OF GREAT FALLS WITH ISOLATED ACTIVITY ALONG THE FRONT FURTHER SOUTH. WINDS REMAIN GUSTY THIS EVENING WITH CLEARING BEHIND THE FRONT. A GRADUAL DECREASE IN WINDS IS EXPECTED AFTER MIDNIGHT. HOENISCH && .FIRE WEATHER... RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY IN ZONE 117 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES AHEAD OF THE FRONTAL PASSAGE...FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. SUK && .PREV DISCUSSION... /ISSUED 540 AM MDT TUE JUN 26 2012/ TUESDAY THROUGH THURSDAY...AN ACTIVE CONVECTION PERIOD CONTINUE EARLY INTO THE MORNING TUESDAY AHEAD OF A PACIFIC WEATHER SYSTEM WITH AN ASSOCIATED COLD FRONT THAT WILL MOVE THROUGH THE AREA TUESDAY AFTERNOON. AHEAD OF THE COLD FRONT GUSTY WINDS WILL DEVELOP AND INCREASE IN SPEED STARTING IN SOUTHWEST MONTANA AND CONTINUING ACROSS CENTRAL AND NORTH CENTRAL MONTANA BY MID DAY. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP AHEAD OF THE FRONT AND ANOTHER RED FLAG WARNING HAS BEEN ISSUED FOR FIRE WEATHER ZONES 110...111...118 AND MEAGHER COUNTY IN FIRE WEATHER ZONE 117. FERGUS COUNTY AND JUDITH BASIN COUNTY WILL ALSO BE CLOSELY MONITORED...BUT CURRENTLY FIRE WEATHER CONDITIONS APPEAR TO REMAIN SLIGHTLY BELOW RED FLAG CRITERIA DUE TO THE THE HIGHER DEW POINTS AHEAD OF THE FRONT. TEMPERATURES WILL BE LIMITED TODAY TO A MAXIMUM VALUES AHEAD OF THE COLD FRONT...WITH COOLER TEMPERATURES PERSISTING BEHIND THE FRONT. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FOR TUESDAY AFTERNOON AND EVENING. WEDNESDAY WILL BE ANOTHER GUSTY DAY ACROSS THE AREA HOWEVER THE COOLER TEMPERATURES SHOULD ALLOW THE HUMIDITY VALUES TO STAY HIGH ENOUGH TO AVOID ANOTHER ROUND OF RED FLAG WARNINGS. WITH THE OVERALL PATTERN OF NEAR ZONAL FLOW FROM THE PACIFIC OFF THE OREGON COAST TEMPERATURES WILL CONTINUE TO REMAIN SLIGHTLY COOLER THAN SEASONAL AVERAGES WEDNESDAY AND THURSDAY... CONDITIONS WILL ALSO REMAIN RELATIVELY DRY ON WEDNESDAY AND THURSDAY WITH PRECIPITATION LIMITED TO THE ROCKY MOUNTAIN FRONT AND OTHER HIGH TERRAIN. A WEAK SHORTWAVE HIGH PRESSURE RIDGE WILL BUILD INTO THE AREA THURSDAY...FURTHER LIMITING PRECIPITATION. SUK THURSDAY NIGHT THROUGH TUESDAY...EXTENDED PERIOD BEGINS WITH DRY CONDITIONS AS UPPER LEVEL RIDGE AXIS MOVES FROM THE CONTINENTAL DIVIDE TO ERN MT LATE THURS INTO FRI. A WEAK DISTURBANCE TRACKS ACROSS SRN ALB/SASK FRI AFTN/EVE BRINGING SOME CLOUDS ACROSS THE HILINE AND CENTRAL MT BUT PRECIP DOES NOT APPEAR LIKELY OTHER THAN A FEW SHOWERS ALONG THE ROCKY MTN FRONT. HIGH PRESSURE RIDGING REDEVELOPS ACROSS OUR REGION FOR THE WEEKEND BRINGING MOSTLY DRY CONDITIONS UNTIL SUN EVE. AT THAT POINT A PACIFIC SHORTWAVE TROF AND ASSOCIATED SURFACE COLD FRONT PUSH IN FROM THE WEST PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS INTO EARLY MON MORNING. THE SYSTEM SHOULD MAKE STEADY EASTWARD PROGRESS ON MON WITH A FEW LINGERING SHOWERS POSSIBLE ALONG THE HILINE. DRY CONDITIONS RETURN ON TUES UNDER WEST-SOUTHWEST FLOW ALOFT. HIGH TEMPERATURES WILL BE IN THE LOW 80S OVER THE CENTRAL AND NORTH CENTRAL COUNTIES WITH UPPER 80S TO LOW 90S EXPECTED OVER THE SOUTHWEST VALLEYS FROM FRI THRU SUN. THE COLD FRONT ARRIVING SUN NIGHT WILL DECREASE TEMPS BACK INTO THE UPPER 70S TO LOW 80S FOR MON AND TUES. WARANAUSKAS && .PRELIMINARY POINT TEMPS/POPS... GTF 74 48 73 48 / 30 10 10 0 CTB 64 46 67 44 / 100 40 10 0 HLN 80 48 75 48 / 20 10 0 0 BZN 82 40 77 42 / 10 0 0 0 WEY 68 38 71 39 / 0 0 0 0 DLN 75 40 76 44 / 10 0 0 0 HVR 81 49 74 46 / 20 20 10 0 LWT 83 44 70 45 / 10 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM 4 PM MDT THIS AFTERNOON THROUGH THIS EVENING EASTERN GLACIER...SOUTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING UNTIL MIDNIGHT MDT TONIGHT GALLATIN...MADISON... MEAGHER. HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO MIDNIGHT MDT TONIGHT NORTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BEAVERHEAD. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING BROADWATER... CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...JEFFERSON. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 26, 5:43 AM MDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 543 AM MDT TUE JUN 26 2012 MTZ008-014-015-052>055-271145- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING IS IN EFFECT FROM 10 AM THIS MORNING THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MTZ009-010-048-271145- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WATCH IS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY FROM 4 PM THROUGH MIDNIGHT TONIGHT. A HIGH WIND WARNING IS IN EFFECT FOR THE NORTHERN ROCKY MOUNTAIN FRONT FROM 4 PM TROUGH MIDNIGHT. A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.. MTZ011>013-044>047-049>051-271145- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 543 AM MDT TUE JUN 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG OR POSSIBLY SEVERE THUNDERSTORMS ARE POSSIBLE THIS THIS MORNING AND EARLY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. THE MAIN THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... REPORTS OF STRONG WINDS...HEAVY RAIN...OR HAIL ARE APPRECIATED.
In the hours before
Local storm report, Jun 26, 12:21 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1221 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND GST 32 WSW BYNUM 47.79N 112.94W
06/26/2012 M55 MPH LEWIS AND CLARK MT MESONET
55 MPH WIND GUST WHEN THE THUNDERSTORM MOVED THROUGH AT
THE GATES PARK RAWS LOCATION. TIME IS ESTIMATED.
&&
BRUSDASpecial weather statement, Jun 26, 12:22 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 1222 PM MDT TUE JUN 26 2012 MTZ012>014-046-048-049-261900- CASCADE MT-CENTRAL AND SOUTHERN LEWIS AND CLARK MT-CHOUTEAU MT-EASTERN PONDERA MT-EASTERN TETON MT-SOUTHERN ROCKY MOUNTAIN FRONT MT- 1222 PM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEWIS AND CLARK... SOUTHEASTERN PONDERA...TETON...WESTERN CHOUTEAU AND NORTHWESTERN CASCADE COUNTIES UNTIL 100 PM MDT... AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHOTEAU TO 11 MILES WEST OF CASCADE...AND MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... FAIRFIELD AND SIMMS... CASCADE AND FORT SHAW... SUN RIVER... POWER... DUTTON... SUN PRAIRIE... ULM AND VAUGHN... GREAT FALLS... LAT...LON 4810 11149 4736 11107 4708 11206 4784 11265 TIME...MOT...LOC 1821Z 247DEG 37KT 4779 11223 4722 11190
Local storm report, Jun 26, 12:30 PM MDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1230 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL 20 NE JOPLIN 48.77N 110.46W
06/26/2012 E1.75 INCH HILL MT PUBLIC
&&
MERCERSpecial weather statement, Jun 26, 1:14 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 114 PM MDT TUE JUN 26 2012 MTZ010-044-262030- EASTERN GLACIER MT-TOOLE MT- 114 PM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GLACIER AND TOOLE COUNTIES UNTIL 230 PM MDT... AT 112 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF CUT BANK TO SHELBY...AND MOVING EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... KEVIN...DEVON...OILMONT...SUNBURST AND FERDIG. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM THIS AFTERNOON. LAT...LON 4898 11138 4836 11135 4858 11229 4900 11294 TIME...MOT...LOC 1913Z 269DEG 35KT 4886 11228 4847 11180 BRUSDA
Local storm report, Jun 26, 1:32 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
132 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 6 W CARTER 47.78N 111.09W
06/26/2012 E1.00 INCH CHOUTEAU MT TRAINED SPOTTER
HAIL BETWEEN DIME AND QUARTER SIZE FALLING.
&&
BRUSDALocal storm report, Jun 26, 1:35 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
135 PM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 11 N BLACK EAGLE 47.68N 111.31W
06/26/2012 E1.00 INCH CASCADE MT TRAINED SPOTTER
&&
MERCERThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:15 PM MDT | Special Weather Statement | TFX | Petroleum | 45 min |
| Jun 25, 6:22 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 38 min |
| Jun 25, 6:31 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 44 min |
| Jun 25, 7:09 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jun 25, 7:10 PM MDT | Special Weather Statement | TFX | Pondera | 50 min |
| Jun 25, 7:11 PM MDT | Special Weather Statement | TFX | Pondera | 49 min |
| Jun 25, 7:32 PM MDT | Special Weather Statement | TFX | Pondera, Teton, Toole | 58 min |
| Jun 25, 8:17 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 43 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | TFX | Toole | 43 min |
| Jun 25, 9:23 PM MDT | Special Weather Statement | TFX | Teton | 52 min |
| Jun 25, 9:50 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 40 min |
| Jun 25, 11:05 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 25, 11:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 26, 1:30 AM MDT | Special Weather Statement | TFX | Blaine | 45 min |
| Jun 26, 1:43 AM MDT | Special Weather Statement | TFX | 47 min | |
| Jun 26, 1:52 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
| Jun 26, 2:27 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 48 min |
| Jun 26, 2:30 AM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Jun 26, 2:34 AM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jun 26, 3:06 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 39 min |
| Jun 26, 3:20 AM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 26, 3:38 AM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton | 37 min |
| Jun 26, 4:10 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 50 min |
| Jun 26, 4:38 AM MDT | Special Weather Statement | TFX | Liberty | 52 min |
| Jun 26, 4:57 AM MDT | High Wind Warning | TFX | 19 hr | |
| Jun 26, 4:58 AM MDT | Special Weather Statement | TFX | Hill | 47 min |
| Jun 26, 5:32 AM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jun 26, 5:35 AM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 26, 5:37 AM MDT | Special Weather Statement | TFX | Liberty | 38 min |
| Jun 26, 5:47 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 43 min |
| Jun 26, 6:23 AM MDT | Special Weather Statement | TFX | Toole | 52 min |
| Jun 26, 6:34 AM MDT | Special Weather Statement | TFX | Hill | 41 min |
| Jun 26, 7:01 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Toole | 44 min |
| Jun 26, 7:08 AM MDT | Severe Thunderstorm Warning | TFX | Hill | 52 min |
| Jun 26, 7:13 AM MDT | Severe Thunderstorm Warning | TFX | Liberty, Pondera, Toole | 47 min |
| Jun 26, 7:39 AM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 66 min |
| Jun 26, 11:16 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Lewis and Clark, Pondera, Teton | 59 min |
| Jun 26, 11:36 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 24 min |
| Jun 26, 12:08 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 67 min |
| Jun 26, 12:22 PM MDT | Special Weather Statement | TFX | Cascade, Teton | 38 min |
| Jun 26, 12:42 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 63 min |
| Jun 26, 1:14 PM MDT | Special Weather Statement | TFX | Toole | 76 min |
| Jun 26, 1:46 PM MDT | Special Weather Statement | TFX | Liberty | 29 min |
| Jun 26, 2:20 PM MDT | Special Weather Statement | TFX | Hill | 40 min |
| Jun 26, 2:32 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 73 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.